# SDR SWAA2025071079625

- Difficulty date: June 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 500A TO BS 500C, WL 156, AND RBL 21 IN THE FWD CARGO COMPARTMENT.   REPLACED SUPPORT ZEE IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 143A7500, SHEET 58, REV -, AND DWG 143A7505, SHEET 6, REV D.
